The concept of Bogolyubov quasimeans in the theory of disordered systems
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Statistical mechanics and the theory of dynamical systems, Tome 191 (1989), pp. 89-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1989_191_a7,
author = {V. P. Kovrov and A. M. Kurbatov},
title = {The concept of {Bogolyubov} quasimeans in the theory of disordered systems},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {89--100},
year = {1989},
volume = {191},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1989_191_a7/}
}
TY - JOUR AU - V. P. Kovrov AU - A. M. Kurbatov TI - The concept of Bogolyubov quasimeans in the theory of disordered systems JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1989 SP - 89 EP - 100 VL - 191 UR - http://geodesic.mathdoc.fr/item/TM_1989_191_a7/ LA - ru ID - TM_1989_191_a7 ER -
V. P. Kovrov; A. M. Kurbatov. The concept of Bogolyubov quasimeans in the theory of disordered systems. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Statistical mechanics and the theory of dynamical systems, Tome 191 (1989), pp. 89-100. http://geodesic.mathdoc.fr/item/TM_1989_191_a7/